# SDR F3LA00058

- Difficulty date: April 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED A HOLE IN THE NR 2 ENGIEN INLET.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2.  (M)
